MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Catalog Number 119316M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when filling the balloon water started leaking out because of a leak.
 
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
He reported event is confirmed manufacturing related.This is addressed by capa 12182448.Visual evaluation of the returned sample noted one opened (without original packaging), 3-way temperature sensing catheter with cut portion of inlet tubing.Verified material number 119316 and manufacturing lot number ngkt4260.Visual inspection noted no obvious observations.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and leakage was observed.Upon inflation, the solution exited out of a 0.013¿ pinhole located at the trifurcation.This does not meet specifications per which states catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12182448.Initial reporter name: (b)(6).Corrections: d, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMP SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23707560
Report Number1018233-2025-10713
Device Sequence Number10649573
Product Code MJC
UDI-Device Identifier00801741039911
UDI-Public(01)00801741039911(11)250812(17)300811(10)NGKT4260
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316M
Device Lot NumberNGKT4260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown